Prati
Stefano Pagliarani
Stefano Pagliarani
Dipartimento di Matematica, Università di Bologna
Potvrđena adresa e-pošte na unibo.it - Početna stranica
Naslov
Citirano
Citirano
Godina
EXPLICIT IMPLIED VOLATILITIES FOR MULTIFACTOR LOCAL‐STOCHASTIC VOLATILITY MODELS
M Lorig, S Pagliarani, A Pascucci
Mathematical Finance, 2015
902015
Analytical approximation of the transition density in a local volatility model
S Pagliarani, A Pascucci
Open Mathematics 10 (1), 250-270, 2012
652012
Analytical expansions for parabolic equations
M Lorig, S Pagliarani, A Pascucci
SIAM Journal on Applied Mathematics 75 (2), 468-491, 2015
552015
Adjoint expansions in local Lévy models
S Pagliarani, A Pascucci, C Riga
SIAM Journal on Financial Mathematics 4 (1), 265-296, 2013
502013
Approximations for Asian options in local volatility models
P Foschi, S Pagliarani, A Pascucci
Journal of Computational and Applied Mathematics 237 (1), 442-459, 2013
412013
Intrinsic Taylor formula for Kolmogorov-type homogeneous groups
S Pagliarani, A Pascucci, M Pignotti
Journal of Mathematical Analysis and Applications 435 (2), 1054-1087, 2016
402016
The parabolic Taylor formula of the implied volatility
S Pagliarani, A Pascucci
Preprint, available at http://arxiv. org/abs/1510.06084, 2016
35*2016
A family of density expansions for Lévy-type processes
M Lorig, S Pagliarani, A Pascucci
332015
Analytical approximations of BSDEs with nonsmooth driver
E Gobet, S Pagliarani
SIAM Journal on Financial Mathematics 6 (1), 919-958, 2015
292015
Analytical approximations of non-linear SDEs of McKean–Vlasov type
E Gobet, S Pagliarani
Journal of Mathematical Analysis and Applications 466 (1), 71-106, 2018
252018
On the stochastic Magnus expansion and its application to SPDEs
K Kamm, S Pagliarani, A Pascucci
Journal of Scientific Computing 89 (3), 56, 2021
212021
Asymptotic expansions for degenerate parabolic equations
S Pagliarani, A Pascucci
Comptes Rendus Mathematique 352 (12), 1011-1016, 2014
202014
The short‐time behavior of VIX‐implied volatilities in a multifactor stochastic volatility framework
A Barletta, E Nicolato, S Pagliarani
Mathematical Finance 29 (3), 928-966, 2019
192019
A Taylor series approach to pricing and implied volatility for local-stochastic volatility models
M Lorig, S Pagliarani, A Pascucci
The Journal of Risk 17 (2), 3, 2014
172014
Local stochastic volatility with jumps: analytical approximations
S Pagliarani, A Pascucci
International Journal of Theoretical and Applied Finance 16 (08), 1350050, 2013
172013
Pricing vulnerable claims in a Lévy-driven model
A Capponi, S Pagliarani, T Vargiolu
Finance and Stochastics 18, 755-789, 2014
152014
Black-Scholes formulae for Asian options in local volatility models
P Foschi, S Pagliarani, A Pascucci
Dipartimento di Scienze Statistiche" Paolo Fortunati", Alma Mater Studiorum …, 2011
142011
Optimal regularity for degenerate Kolmogorov equations in non-divergence form with rough-in-time coefficients
S Pagliarani, G Lucertini, A Pascucci
Journal of Evolution Equations 23 (4), 69, 2023
132023
Local densities for a class of degenerate diffusions
A Lanconelli, S Pagliarani, A Pascucci
132020
Intrinsic expansions for averaged diffusion processes
S Pagliarani, A Pascucci, M Pignotti
Stochastic Processes and their Applications 127 (8), 2560-2585, 2017
132017
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20